# SDR AALA200800063

- Difficulty date: January 14, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- Aircraft time: 73,595 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T1186/14JAN - NOSE GEAR FAILED TO RETRACT AFTER TAKEOFF.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  REPACKED NOSE LANDING GEAR STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
